# SDR R61A2024093000439

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 40,905 hours, 31,084 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED3085
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 8,404 hours, 6,107 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INADVERTENT SLIDE DEPLOYMENT FROM THE L1 DOOR WHEN CHECKING DOOR CLOSURE.  SLIDE DETACHED FROM AIRCRAFT. R&R L1 DOOR SLIDE.
